Ketamine

‘Are you waking up with injuries you don’t remember getting after a night on Ketamine?’
‘Starting to feel irritable and confused when you are not using?’
‘Feeling unable to function properly without a little line here and there?’
‘Are you having bad experiences while out and about because you are incapacitated while k-holing?’
‘Beginning to suffer from K cramps when not using?’
‘Do you find you go to the toilet more often than you used to?’
‘Are you starting to find it difficult to remember simple things?’
‘Are you depressed more frequently when you are not using K?’

KETAMINE ELEPHANT Just because ketamine is a class C drug does not mean that it is not as dangerous as other drugs like heroin or crack cocaine. Used in medicine as a sedative and anaesthetic for operations and pain relief, there are a great many dangers associated with its use.

Because of its anaesthetic properties it is easy in injure yourself while under the influence and not notice. K-holing often means that people cannot control their movements and bodies putting them at risk of theft, physical and sexual assault, and a whole host of other problems. I mean if you can barely walk or roll a cigarette then you are hardly in a position to look after yourself!

Short term physically effects from using Ketamine include numbness, loss of co-ordination, vomiting and a racing heart, all of which can be frightening.

Long term users are known to suffer problems with anxiety and panic attacks which can take a long time to get over, often many months.

Heavy ketamine use can cause some very serious physical problems. Serious and permanent damage can be done to the bladder and urinary tract. This is often not repairable, and it is no exaggeration to say that there are cases of people in their twenties where the damage to their bladders mean they will need to wear adult diapers for the rest of their lives!

Abdominal pain, often known as K cramps can be extremely painful and evidence is beginning to emerge that heavy ketamine use can lead to liver damage.

Ketamine is extremely dangerous to mix with other drugs. Mixing ketamine with ecstacy or cocaine can cause real problems with high blood pressure, and mixing ketamine with downers like alcohol or benzo’s can lead to unconsciousness.

‘If anything you have read on this page is giving you cause to worry, why not look behind the Red Door for the contact details of the Club Drug Clinic? You can give them a ring in confidence and at the very least get a little advice.’